Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking fiber supplementation for constipation. Difficult bowel movements while not on supplements

I get constipation alot and take fiber supplements for it. I was constipated for the last 4 or 5 days, and started back on my fiber supplements 2 days ago after running out and not taking it for a while. Now I made a bowel movement this morning but my stomach still feels full and hurts if I push on it. What does that mean?
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
HI Welcome to HCM ,
to get relief from constipation permanently is dyanmic activity , and mainly decided by what we ate ,
try to eat food which has high fibre content as well as high water content ,
eat green leafy vegetables , salads , fresh fruits on daily basis,
drink proper amount of water daily ,
do regular walking ,
have proper ,timed sleep ,
regularize your bowel to time and maintain the time ,
take care
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor